Strictly pseudoconvex domains in Cn

Michael Beals, Charles Louis Fefferman, Robert Grossman

Research output: Contribution to journalArticlepeer-review

81 Scopus citations
Original languageEnglish (US)
Pages (from-to)125-322
Number of pages198
JournalBulletin of the American Mathematical Society
Volume8
Issue number2
DOIs
StatePublished - Jan 1 1983

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Strictly pseudoconvex domains in C<sup>n</sup>'. Together they form a unique fingerprint.

Cite this